# SDR REXA2021062900469

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL @ FS 280 HAS CORROSION.  REMOVED & REPLACED DOUBLER FILLER FABRICATED & USED SERVICEABLE DOUBLER IAW SRM 51-42-01-001-001-A01, 53-21-43-001-001-A01.
